Pacific Journal of Mathematics

On some trigonometric transforms.

Otto Szász

Article information

Source
Pacific J. Math., Volume 1, Number 2 (1951), 291-304.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103052198

Mathematical Reviews number (MathSciNet)
MR0044655

Zentralblatt MATH identifier
0044.28601

Subjects
Primary: 40.0X

Citation

Szász, Otto. On some trigonometric transforms. Pacific J. Math. 1 (1951), no. 2, 291--304. https://projecteuclid.org/euclid.pjm/1103052198


Export citation

References

  • [1] St. Mazur, Uber lineare Limitierungsverfahren,Math. Z. 28 (1928), 599-611.
  • [2] N. Obreschkoff, Uber das Riemannsche Summierungsverfahren, Math. Z. 48 (1942- 43), 441-454.
  • [3] R. Rado', Some elementary Tauberian theorems (I), Quart. J. Math., Oxford Ser. 9 (1938), 274-282.
  • [4] W. Rogosinski, Abschnittsverhaltenbei trigonometrischen und Fourierschen Reihen, Math. Z. 41 (1936), 75-136.
  • [5] Otto Szasz, Some new summability methods with applications,Ann. of Math. 43 (1942), 69-83.
  • [6] Otto Szasz, On some summability methods with triangular matrix, Ann. of Math. 46 (1945), 567-577.
  • [7] A. Zygmund, Trigonometrical series,Monografje Matematyczne, Warszawa-Lwow, 1935. NATIONAL BUREAU OF STANDARDS,LOS ANGELES